Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 5, NWS Midland/Odessa, TX

May 1, 2022Crane County, Pecos County, Upton County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 1, 2022, 5:44 PM CDT for Crane County, Pecos County, Upton County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2022, 5:44 PM CDT (22:44 UTC)
Expired
May 1, 2022, 6:30 PM CDT
In force
46 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Crane County, TX, Pecos County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 100 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:55 PM CDTHAIL 2.7513 Nne Fort Stockton, TX
May 1, 6:35 PM CDTTORNADO14 Wsw Girvin, TXTORNADO WAS REPORTED WEST OF US HIGHWAY 67. NO DAMAGE WAS REPORTED AND TORNADO WAS RATED EF-U.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 2:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WFUS54 KMAF 012244
TORMAF
TXC103-371-461-012330-
/O.NEW.KMAF.TO.W.0005.220501T2244Z-220501T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
544 PM CDT Sun May 1 2022

The National Weather Service in Midland has issued a

* Tornado Warning for...
  North central Pecos County in southwestern Texas...
  Southeastern Crane County in western Texas...
  Southwestern Upton County in western Texas...

* Until 630 PM CDT.
    
* At 544 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 14 miles northeast of Fort Stockton, moving east at 30
  mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Pecos, southeastern Crane and southwestern Upton
  Counties, including the following locations... Bakersfield and
  Girvin.

This includes Interstate 10 between mile markers 285 and 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3108 10226 3108 10237 3107 10233 3103 10229
      3103 10227 3081 10231 3101 10287 3122 10284
      3123 10223
TIME...MOT...LOC 2244Z 284DEG 25KT 3107 10276 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

16
1 follow-up statement
247 
WWUS54 KMAF 012314
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
614 PM CDT Sun May 1 2022

TXC103-371-461-012330-
/O.CON.KMAF.TO.W.0005.000000T0000Z-220501T2330Z/
Pecos TX-Crane TX-Upton TX-
614 PM CDT Sun May 1 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL PECOS...SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON COUNTIES...
    
At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located 19 miles southwest of McCamey, moving east at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bakersfield and Girvin. 

This includes Interstate 10 between mile markers 285 and 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3108 10226 3108 10237 3107 10233 3103 10229
      3103 10227 3081 10231 3099 10279 3120 10268
      3123 10223
TIME...MOT...LOC 2314Z 284DEG 25KT 3102 10252 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 1, 2:50 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 1, 2:50 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
250 PM CDT Sun May 1 2022

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Sun May 1 2022

Low clouds have been slow to lift as higher deck over them. As of
17z all TAF sites should become VFR soon but there are still
pockets of MVFR cigs. SE wind gusts will increase through the
afternoon. Looking for the development of storms over the next
hour or two out west and move east through evening. Storms over
the area are expected to become severe but have not added mention
of large hail or 50kt wind at this time.

&&

.SHORT TERM...
(This afternoon through Monday night)
Issued at 155 PM CDT Sun May 1 2022

A strong upper low will swing across NV and UT today and move
into CO tonight.  This low will move onto the plains Monday as
another low moves out of OR.

There is an enhanced risk of severe storms today across much of the
area.  Low level moisture recovering from front yesterday but dewpts
in the 50s have made it back to the higher elevations with 60 dewpts
moving up through the Pecos River valley and Southern Permian Basin.
Highest pops tonight are in the east through storms will start in
the west on dryline/mountains.  According to latest SWOMCD These
storms will have potential for unusually large hail. Could also see
damaging wind, locally heavy rain, and a few tornadoes.

Wind will be S to SE tonight becoming west Monday.  Borderline high
wind will be possible Monday at GDP.  Lows in the 50s and 60s
tonight warming to the 80s and 90s Monday.  A cold front blows in
late Monday night and will bring cooler lows to northern counties.

&&

.LONG TERM...
(Tuesday through  Saturday)
Issued at 155 PM CDT Sun May 1 2022

A departing upper level shortwave trough will send a weak cold front
into our region Tuesday morning. The front will only make it to the
Pecos River Valley before diffusing out and isn't expected to impact
high temperatures much. A larger upper trough is progged to dig
through the central Rockies late Tuesday into Wednesday and eject
into the central Plains by 00z Thursday. This will allow a warm
front to push through, shifting flow to southerly by the afternoon.
The warm front may also trigger some isolated thunderstorms along
the dryline across the lower Trans Pecos and eastern Permian Basin.
A Pacific Front accompanying the upper level disturbance will sweep
through the region Wednesday afternoon/evening. This is expected to
develop scattered thunderstorms as it interacts with the retreating
dryline across the eastern CWA. Scattered convection remains
possible overnight, though precipitation chances decrease after
midnight.

The chance of storms diminishes by Thursday morning as the upper
level trough and forcing departs, leaving the remainder of the long
term period dry. Another cold front will drop in from the north
Thursday morning, bringing temperatures down to near average. Upper
level ridging begins to build Friday, increasing
heights/thickness that will set up a warming trend for the
weekend that could bring Midland's first 100 degree day of the
year next Sunday.

-Munyan

&&

.FIRE WEATHER...
Issued at 155 PM CDT Sun May 1 2022

A Red Flag Warning is in effect today across our far northwestern
zones where a sharpening dryline is expected to bring critical
humidity and winds near 20kts. Thunderstorms are possible this
afternoon/evening outside of the warning area where the
possibility of lightning starts exists as well as gusty, erratic
winds.

The dryline is expected to surge eastward Monday, bringing
critical RHs areawide. The extent for fire concerns remains
highly conditional of this afternoon's thunderstorm activity and
where wetting rains will occur. A Fire Weather Watch is currently
in effect across Southeast New Mexico southward through the Marfa
Plateau where the highest confidence for critical fire weather
conditions exists. Given the uncertainty of rainfall, will leave
the Watch as is though more zones may need to added in the next
forecast update should the Watch be upgraded.

Through mid week, moisture will slosh back and forth with the
dryline diurnally surging towards the eastern CWA during the day and
retreating westward overnight. This will allow for good to excellent
moisture recovery out east but an extended period of drying out
west. Without any major weather systems providing windier days,
RFTIs will be driven primarily by low RH behind the dryline.
Near-critical to critical conditions are anticipated behind the
dryline and dictated by its placement through mid-week.

-Munyan

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               64  93  56  86 /  50  10   0   0
Carlsbad                 52  92  56  91 /  20   0   0   0
Dryden                   66  95  64  93 /  50  10   0  10
Fort Stockton            60  93  61  93 /  40   0   0   0
Guadalupe Pass           57  82  58  84 /  10   0   0   0
Hobbs                    54  88  49  86 /  30   0   0   0
Marfa                    46  85  47  89 /  20   0   0   0
Midland Intl Airport     62  92  57  88 /  50   0   0   0
Odessa                   62  92  57  88 /  50   0   0   0
Wink                     58  94  54  91 /  30   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Eastern Culberson County-Guadalupe Mountains Above 7000
     Feet-Guadalupe and Delaware Mountains-Van Horn and Highway
     54 Corridor.

     Fire Weather Watch from Monday morning through Monday evening
     for Chinati Mountains-Davis Mountains-Davis Mountains
     Foothills-Eastern Culberson County-Guadalupe Mountains
     Above 7000 Feet-Guadalupe and Delaware Mountains-Loving-
     Marfa Plateau-Reeves County Plains-Van Horn and Highway 54
     Corridor-Ward-Winkler.

NM...Red Flag Warning until 9 PM MDT this evening for Chaves Plains-
     Eddy Plains-Sacramento Foothills and Guadalupe Mountains.

     Fire Weather Watch from Monday morning through Monday evening
     for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
     Guadalupe Mountains.

&&

SHORT TERM...72
LONG TERM....16
AVIATION...72
Hazardous weather outlook, May 1, 2:44 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
244 PM CDT Sun May 1 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-021945-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
244 PM CDT Sun May 1 2022 /144 PM MDT Sun May 1 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is an enhanced risk of severe storms this afternoon and
tonight over portions of Southeast New Mexico, the Trans Pecos, and
the Permian Basin. Very large hail and damaging wind will be the
main concerns, but locally heavy rain and isolated tornadoes are
possible.

A Red Flag Warning is in effect this afternoon and early evening for
the Guadalupe and Delaware Mountains, Sacramento Foothills, Chaves
and Eddy County plains, and most of Culberson County.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Fire Weather Watch is in effect from Monday morning through Monday
evening for Southeast New Mexico south to lower Brewster County.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service or local law enforcement.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 1, 4:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             10 W ANDREWS            32.32N 102.72W
05/01/2022  M2.50 INCH       ANDREWS            TX   PUBLIC

0452 PM     HAIL             3 E LOVINGTON           32.95N 103.30W
05/01/2022  M2.50 INCH       LEA                NM   TRAINED SPOTTER

&&
Local storm report, May 1, 5:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             8 E COYANOSA            31.24N 102.93W
05/01/2022  E1.50 INCH       PECOS              TX   PUBLIC

&&
Special weather statement, May 1, 5:24 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
524 PM CDT Sun May 1 2022

TXZ075-279-012315-
Pecos TX-Central Brewster County TX-
524 PM CDT Sun May 1 2022

...A strong thunderstorm will impact portions of south central Pecos
and north central Brewster Counties through 615 PM CDT...

At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Marathon, or 33 miles east of Alpine, moving east at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central Pecos
and north central Brewster Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Texas.

&&

LAT...LON 3032 10325 3039 10314 3040 10307 3042 10308
      3050 10294 3024 10268 3011 10309
TIME...MOT...LOC 2224Z 248DEG 19KT 3025 10311

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

80
Local storm report, May 1, 5:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
531 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             7 SE THE WINKLER COUNTY 31.87N 102.90W
05/01/2022  E1.75 INCH       WINKLER            TX   PUBLIC

0526 PM     HAIL             9 NW HIGGINBOTHAM       32.99N 103.10W
05/01/2022  M1.50 INCH       LEA                NM   TRAINED SPOTTER

&&
Local storm report, May 1, 5:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
538 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             4 SE FLOREY             32.41N 102.55W
05/01/2022  E2.25 INCH       ANDREWS            TX   PUBLIC

&&
Local storm report, May 1, 5:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             14 SE COYANOSA          31.11N 102.89W
05/01/2022  E2.75 INCH       PECOS              TX   EMERGENCY MNGR

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 2:56 PM CDTSpecial Weather StatementMAFAndrews49 min
May 1, 3:11 PM CDTSpecial Weather StatementMAF49 min
May 1, 3:15 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines45 min
May 1, 3:18 PM CDTSevere Thunderstorm WarningMAFBrewster27 min
May 1, 3:41 PM CDTSpecial Weather StatementMAFBrewster49 min
May 1, 3:41 PM CDTSpecial Weather StatementMAFWard34 min
May 1, 3:44 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
May 1, 3:51 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward54 min
May 1, 3:53 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines55 min
May 1, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines63 min
May 1, 4:01 PM CDTSpecial Weather StatementMAF44 min
May 1, 4:05 PM CDTSpecial Weather StatementMAFReeves40 min
May 1, 4:08 PM CDTTornado WarningMAFAndrews52 min
May 1, 4:10 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines65 min
May 1, 4:11 PM CDTSevere Thunderstorm WarningMAFBrewster43 min
May 1, 4:19 PM CDTSpecial Weather StatementMAF41 min
May 1, 4:19 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio56 min
May 1, 4:22 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward38 min
May 1, 4:31 PM CDTSpecial Weather StatementMAFWard44 min
May 1, 4:37 PM CDTSevere Thunderstorm WarningMAFEctor, Ward, Winkler53 min
May 1, 4:40 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward65 min
May 1, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines65 min
May 1, 4:57 PM CDTTornado WarningMAFCrane, Pecos, Ward48 min
May 1, 5:00 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio60 min
May 1, 5:04 PM CDTTornado WarningMAFPecos41 min
May 1, 5:10 PM CDTSevere Thunderstorm WarningMAFBrewster65 min
May 1, 5:15 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGaines60 min
May 1, 5:22 PM CDTTornado WarningMAFGaines38 min
May 1, 5:24 PM CDTSpecial Weather StatementMAF51 min
May 1, 5:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Winkler50 min
May 1, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry42 min
May 1, 5:45 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFBorden, Scurry60 min
May 1, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Dawson, Gaines, Martin53 min
May 1, 5:54 PM CDTSevere Thunderstorm WarningMAFBrewster47 min
May 1, 5:56 PM CDTTornado WarningMAFGaines49 min
May 1, 6:04 PM CDTSpecial Weather StatementMAFWard41 min
May 1, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews9 min
May 1, 6:25 PM CDTTornado WarningMAFScurry50 min
May 1, 6:29 PM CDTTornado WarningMAFPecos46 min
May 1, 6:33 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward42 min
May 1, 6:39 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFScurry66 min
May 1, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Dawson, Gaines, Martin63 min
May 1, 6:51 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGaines54 min
May 1, 6:57 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Reeves3 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.